Yamaha YRT-304B Tenor Recorder, Key of C , Black
- 3 piece tenor recorder in the key of C
- Made from durable and long-lasting ABS plastic
- Arched windway gives experienced players more control
- Key of C
Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 300 Count
- ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec
- 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
- INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
- EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
- UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief
Zyrtec 24 Hour Allergy Relief Tablets, Indoor & Outdoor Allergy Medicine with 10 mg Cetirizine HCl per Antihistamine Tablet, Bundle with 1 x 30 ct and 3 x 1 ct Travel Packs
- Bundle pack containing one 30-count bottle and three 1-count travel packs of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, & itchy nose & throat
- These prescription-strength cetirizine allergy pills work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
- Each powerful antihistamine tablet contains 10 mg of cetirizine hydrochloride and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies caused by tree pollen, weeds, and grasses
- Get effective allergy relief from symptoms caused by hay fever & other upper respiratory allergies from Zyrtec, the allergist-recommended brand among over the counter oral antihistamines
- Suitable for those 6 years of age and older, this allergy relief medication provides powerful, effective relief from allergy symptoms for a full 24 hours in just a single dose
Motorola T100 Talkabout Radio, 2 Pack
- Call Tones: A call tone is what people calling you can hear instead of the normal default ring. It grabs the attention of your family and friends before you start speaking.
- Quickly Find a Channel: Use the scanning feature to see which channels are currently in use.
- Flashing Low Battery Alert: Low battery alert reminds you when batteries are running low.
- Keypad Lock: Keypad lock prevents your personalized settings from being inadvertently changed.
Apple iMac 21.5in 2.7GHz Core i5 (ME086LL/A) All In One Desktop, 8GB Memory, 1TB Hard Drive, Mac OS X Mountain Lion (Renewed)
- Intel Iris Pro Graphics
- 2.7 GHz Quad-Core Intel Core i5 Processor (Turbo Boost up to 3.2 GHz) with 6MB L3 cache
- 21.5-inch (Diagonal) LED-backlit Display with IPS Technology; 1920-by-1080 Resolution
- 1TB Hard Drive, 8 GB (Two 4 GB) of 1600MHz DDR3 Memory
- This Certified Refurbished product has been tested and certified to work and look like new, with minimal to no signs of wear, by a specialized third-party seller approved by Amazon. The product is backed by a minimum 90-day warranty, and may arrive in a generic brown or white box. Accessories may be generic and not directly from the manufacturer
Yamaha YRS-23 Soprano Recorder, German Fingering, Natural
- Excellent tuning and sound quality
- Made from durable and safe ABS plastic resin with no BPA
- Double holes for low C/C number and D/D number to improve tuning
- Simplified German fingering
- Includes cotton carrying bag and fingering chart
- Easy to play with a soft pure tone
- Ideal amount of air resistance for easy control and accurate intonation
- Key of C
- Great for beginners
- German style fingering (as indicated by “G” stamped packaging)
Plantiva AllerDx Natural Herbal Seasonal Support Supplement – Non-Drowsy, Stimulant Free, Fast-Acting Respiratory Support – 60 Capsules
- NATURAL POLLEN SEASON RELIEF – Clinical studies show AllerDx acts fast to improve nasal airflow in 10-20 minutes; relieves reactions caused by pollen, dust, dander, foods, and other stressors
- MULTI-LEVEL DEFENSE – Multi-targeted approach addresses underlying causes & effects of environmental sensitivities; supports adrenal & kidney health; detoxifies & calms over-active liver function
- POWERFUL HERBAL BLEND – Complex, doctor-formulated blend restores balance & moderates the body’s responses to the external environment without stimulants; works in minutes; vegan, plant-based
- CLEAN & SUSTAINABLE – Ingredients chosen to maximize quality & sustainability; we prioritize growing areas that use no chemical pesticides or fertilizers
- TRUSTED – Our mission is to help you live your optimal life with the most effective supplements available; we’ve spent decades perfecting our formulas, ingredient sourcing and manufacturing
HealthA2Z Allergy Relief, All Day Allergy, Cetirizine HCL 10mg, 250 Tablets, Compare to Zyrtec® Active Ingredient.
- Compare to Zyrtec active ingredient.
- Active ingredient Cetirizine Hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
- Cetirizine Hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies.
- Adults and children 6 years and older: One 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms.
Genexa Allergy Care – 60 Tablets – Multi-Symptom Allergy Remedy – Certified Vegan, Organic, Gluten Free & Non-GMO – Homeopathic Remedies
- Multi-symptom allergy relief: Formulated to promote allergy relief in symptoms such as irritated eyes, runny nose, sinus pressure, sneezing, nasal congestion, and itchy nose and throat
- Physician-formulated: Allergy Care’s organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.
- Ingredients you deserve: No artificial sweeteners or preservatives, artificial dyes, parabens, common allergens, or artificial flavors. Certified vegan, gluten-free, organic, lactose free, & non-GMO.
- Easy to use: Made with açaí berry flavor, our tasty tablets are convenient for at-home or on-the-go use. Made in the USA with globally sourced organic ingredients.
Benadryl Ultratabs Go Packs, Antihistamine Allergy Medicine Tablets with Diphenhydramine HCl, Convenient for Travel & On-The-Go Cold & Allergy Relief, 60 Packets of 2 Tablets
- Each box contains 60 packets of 2 tablets of Benadryl Ultratabs Antihistamine Allergy Relief Tablet Go Packs provide convenient on-the-go allergy & cold relief that works when you need it most. Great for travel!
- The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose
- Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
- A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose
- Allergy medicine from a doctor recommended brand for safe & effective** allergy relief in a small, easy-to-swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies **when used as directed
As an Amazon Associate I earn from qualifying purchases.